Previous |  Up |  Next

Article

Keywords:
local system; ${\mathcal{P}}$-adic system; differentiation basis; variational measure; Ward property
Summary:
Some properties of absolutely continuous variational measures associated with local systems of sets are established. The classes of functions generating such measures are described. It is shown by constructing an example that there exists a $\mathcal{P}$-adic path system that defines a differentiation basis which does not possess Ward property.
References:
[1] G. N. Agaev, N. Ya. Vilenkin, G. M. Dzhafarli and A. I. Rubinshtein: Multiplicative systems of functions and harmonic analysis on zero-dimensional groups. Baku (1981). (Russian) MR 0679132
[2] E. S. Bajgogin: On a dyadic Perron integral. Vestnik Moskov. Univ. Ser. I Mat. Mekh. 48 (1993), 25–28. MR 1274657
[3] B. Bongiorno, L. Di Piazza and D. Preiss: Infinite variation and derivatives in ${R}^n$. J. Math. Anal. Appl. 224 (1998), 22–33. DOI 10.1006/jmaa.1998.5982 | MR 1632942
[4] B. Bongiorno, L. Di Piazza and V. A. Skvortsov: A new full descriptive characterization of the Denjoy-Perron integral. Real Anal. Exchange. 21 (1995–96), 656–663. MR 1407278
[5] B. Bongiorno, L. Di Piazza and V. A. Skvortsov: On variational measures related to some bases. J. Math. Anal. Appl. 250 (2000), 533–547. DOI 10.1006/jmaa.2000.6983 | MR 1786079
[6] B. Bongiorno, L. Di Piazza and V. A. Skvortsov: On dyadic integrals and some other integrals associated with local systems. J. Math. Anal. Appl. 271 (2002), 506–524. DOI 10.1016/S0022-247X(02)00146-4 | MR 1923649
[7] B. Bongiorno, L. Di Piazza and V. A. Skvortsov: The Ward property for a ${\mathcal{P}}$-adic basis and the ${\mathcal{P}}$-adic integral. J. Math. Anal. Appl. 285 (2003), 578–592. DOI 10.1016/S0022-247X(03)00426-8 | MR 2005142
[8] B. Bongiorno, W. Pfeffer and B. S. Thomson: A full descriptive definition of the gage integral. Canad. Math. Bull. 39 (1996), 390–401. DOI 10.4153/CMB-1996-047-x | MR 1426684
[9] Z. Buczolich and W. Pfeffer: When absolutely continuous implies $\sigma $-finite. Acad. Roy. Belg. Bull. Cl. Sci. 8 (1997), 155–160. MR 1625113
[10] Z. Buczolich and W. Pfeffer: On absolute continuity. J. Math. Anal. Appl. 222 (1998), 64–78. DOI 10.1006/jmaa.1997.5804 | MR 1623859
[11] W. Cai-shi and D. Chuan-Song: An integral involving Thomson’s local systems. Real Anal. Exchange 19 (1993/94), 248–253. MR 1268851
[12] L. Di Piazza: Variational measures in the theory of the integration in $R^m$. Czechoslovak Math. J. 51 (2001), 95–110. DOI 10.1023/A:1013705821657 | MR 1814635
[13] V. Ene: Real functions-Current Topics. Lecture Notes in Math., Vol. 1603, Springer-Verlag, 1995. MR 1369575 | Zbl 0866.26002
[14] V. Ene: Thomson’s variational measures. Real Anal. Exchange 24 (1998/99), 523–565. MR 1704732
[15] Sh. Fu: Path integral: an inversion of path derivatives. Real Anal. Exchange 20 (1994–95), 340–346. MR 1313697
[16] B. Golubov, A. Efimov and V. A. Skvortsov: Walsh series and transforms-Theory and applications. Kluwer Academic Publishers, 1991. MR 1155844
[17] R. A. Gordon: The inversion of approximate and dyadic derivatives using an extension of the Henstock integral. Real Anal. Exchange 16 (1990–91), 154–168. MR 1087481
[18] R. A. Gordon: The Integrals of Lebesgue, Denjoy, Perron, and Henstock. Graduate Studies in Mathematics., Vol. 4, AMS, Providence, 1994. MR 1288751 | Zbl 0807.26004
[19] J. Jarník and J. Kurzweil: Perron-type integration on $n$-dimensional intervals and its properties. Czechoslovak Math. J. 45 (1995), 79–106. MR 1314532
[20] J. Kurzweil and J. Jarník: Differentiability and integrability in $n$-dimension with respect to $\alpha $-regular intervals. Results Math. 21 (1992), 138–151. DOI 10.1007/BF03323075 | MR 1146639
[21] Tuo-Yeong Lee: A full descriptive definition of the Henstok-Kurzwail integral in the Euclidean space. Proceedings of London Math. Society 87 (2003), 677–700. DOI 10.1112/S0024611503014163 | MR 2005879
[22] K. M. Ostaszewski: Henstock integration in the plane. Memoirs of the AMS, Providence Vol. 353, 1986. MR 0856159 | Zbl 0596.26005
[23] W. F. Pfeffer: The Riemann Approach to Integration. Cambridge Univ. Press, Cambridge, 1993. MR 1268404 | Zbl 0804.26005
[24] W. F. Pfeffer: The Lebesgue and Denjoy-Perron integrals from a descriptive point of view. Ricerche di Matematica Vol. 48, 1999. MR 1760817 | Zbl 0951.26005
[25] S. Saks: Theory of the integral. Dover, New York, 1964. MR 0167578
[26] V. A. Skvortsov: Variation and variational measures in integration theory and some applications. J. Math. Sci. (New York) 91 (1998), 3293–3322. DOI 10.1007/BF02433805 | MR 1657287
[27] V. A. Skvortsov and M. P. Koroleva: Series in multiplicative systems convergent to Denjoy-integrable functions. Mat. sb. 186 (1995), 129–150. MR 1376095
[28] V. A. Skvortsov and F. Tulone: Generalized Henstock integrals in the theory of series with respect to multiplicative system. Vestnik Moskov. Gos. Univ. Ser. Mat. Mekh. 4 (2004), 7–11. MR 2082794
[29] V. A. Skvortsov and Yu. A. Zherebyov: On classes of functions generating absolutely continuous variational measures. Real. Anal. Exchange 30 (2004–2005), 361–372. MR 2127542
[30] V. A. Skvortsov and Yu. A. Zherebyov: On Radon-Nikodim derivative for the variational measure constructed by dyadic basis. Vestnik Moskov. Univ. Ser. I Mat. Mekh. (2004), 6–12 (Engl. transl. Moscow Univ. Math. Bull. 59 (2004), 5–11). MR 2129296
[31] B. S. Thomson: Real functions. Lecture Notes in Math., Vol. 1170, Springer-Verlag. 1985. MR 0818744
[32] B. S. Thomson: Derivation bases on the real line. Real Anal. Exchange 8 (1982/83), 67–207 and 278–442.
[33] B. S. Thomson: Some property of variational measures. Real Anal. Exchange 24 (1998/99), 845–853. MR 1704758
[34] F. Tulone: On the Ward Theorem for ${\mathcal{P}}$-adic path bases associated with a bounded sequence ${\mathcal{P}}$. Math. Bohem. 129 (2004), 313–323. MR 2092717
Partner of
EuDML logo